- -

Boundary integral equation analysis on the sphere

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Boundary integral equation analysis on the sphere

Show full item record

Vico Bondía, F.; Greengard, L.; Gimbutas, Z. (2014). Boundary integral equation analysis on the sphere. Numerische Mathematik. 128(3):463-487. doi:10.1007/s00211-014-0619-z

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/55459

Files in this item

Item Metadata

Title: Boundary integral equation analysis on the sphere
Author: Vico Bondía, Felipe Greengard, Leslie Gimbutas, Zydrunas
UPV Unit: Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Universitat Politècnica de València. Instituto Universitario de Telecomunicación y Aplicaciones Multimedia - Institut Universitari de Telecomunicacions i Aplicacions Multimèdia
Issued date:
Abstract:
We present a systematic analysis of the integral operators of potential theory that arise when solving the Helmholtz or Maxwell equations in the exterior (or interior) of a sphere in the frequency domain. After obtaining ...[+]
Subjects: Acoustic scattering problems , Maxwell equations , Operators , Ecuaciones integrales , Electromagnetismo aplicado
Copyrigths: Cerrado
Source:
Numerische Mathematik. (issn: 0029-599X ) (eissn: 0945-3245 )
DOI: 10.1007/s00211-014-0619-z
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00211-014-0619-z
Project ID:
Office of the Assistant Secretary of Defense for Research and Engineering
AFOSR under NSSEFF Program Award [FA9550-10-1-0180]
Department of Energy [DEFGO288ER25053]
Spanish Ministry of Science and Innovation (Ministerio de Ciencia e Innovacion) [CSD2008-00068 ; TEC2010-20841-C04-01]
Thanks:
This work was supported in part by the Office of the Assistant Secretary of Defense for Research and Engineering and AFOSR under NSSEFF Program Award FA9550-10-1-0180 and by the Department of Energy under contract ...[+]
Type: Artículo

References

Abramowitz, M., Stegun, A.: Handbook of Mathematical Functions. Dover, New York (1964)

Borel, S., Levadoux, D., Alouges, F.: A new well-conditioned integral formulaiton for Maxwell equations in three dimensions. IEEE Trans. Antennas Propag. 9, 2995–3004 (2005)

Bruno, O., Elling, T., Paffenroth, R., Turc, C.: Electromagnetic integral equations requiring small numbers of Krylov-subspace iterations. J. Comput. Phys. 228, 6169–6183 (2009) [+]
Abramowitz, M., Stegun, A.: Handbook of Mathematical Functions. Dover, New York (1964)

Borel, S., Levadoux, D., Alouges, F.: A new well-conditioned integral formulaiton for Maxwell equations in three dimensions. IEEE Trans. Antennas Propag. 9, 2995–3004 (2005)

Bruno, O., Elling, T., Paffenroth, R., Turc, C.: Electromagnetic integral equations requiring small numbers of Krylov-subspace iterations. J. Comput. Phys. 228, 6169–6183 (2009)

Boubendir, Y., Turc, C.: Wave-number estimates for regularized combined field boundary integral operators in acoustic scattering problems with Neumann boundary conditions. IMA J. Numer. Anal. (2013). doi: 10.1093/imanum/drs038 (published online: March 7)

Bruno, O., Elling, T., Turc, C.: Well-conditioned high-order algorithms for the solution of three-dimensional surface acoustic scattering problems with Neumann boundary conditions (preprint)

Chandler-Wilde, S.N., Graham, I.G., Langdon, S., Lindner, M.: Condition number estimates for combined potential boundary integral operators in acoustic scattering. J. Integr. Equ. Appl. 21, 229–279 (2009)

Chandler-Wilde, S.N., Graham, I.G., Langdon, S., Spence, E.A.: Numerical-asymptotic boundary integral methods in high-frequency acoustic scattering. Acta Numer. 21, 89–305 (2012)

Colton, D., Kress, R.: Integral Equation Methods in Scattering Theory. Wiley, New York (1983)

Colton, D., Kress, R.: Inverse Acoustic and Electromagnetic Scattering Theory. Springer, Berlin (1992)

Contopanagos, H., Dembart, B., Epton, M., Ottusch, J., Rokhlin, V., Visher, J., Wandzura, S.: Well-conditioned boundary inte- gral equations for three-dimensional electromagnetic scattering. IEEE Trans. Antennas Propag. 50, 1824–1830 (2002)

Epstein, C.L., Greengard, L.: Debye sources and the numerical solution of the time harmonic Maxwell equations. Commun. Pure Appl. Math. 63, 0413–0463 (2010)

Hsiao, G., Kleinman, E.: Mathematical foundations for error estimation in numerical solutions of integral equations in electromagnetics. IEEE Trans. Antennas Propag. 45, 316–328 (1997)

Jackson, J.D.: Classical Electrodynamics. Wiley, New York (1975)

Kleinman, R., Martin, P.: On single integral equations for the transmission problem of acoustics. SIAM J. Appl. Math. 48, 307–325 (1988)

Kress, R.: Minimizing the condition number of boundary integral operators in acoustic and electromagnetic scattering. SIAM J. Appl. Math. 48, 307–325 (1988)

Kress, R.: Linear Integral Equations. Springer, Heidelberg (1999)

Kress, R., Roach, G.: Transmission problems for the Helmholtz equation. J. Math. Phys. 19, 1433–1437 (1978)

Nédélec, J.-C.: Acoustic and Electromagnetic Equations. Springer, New York (2001)

Panich, I.: On the question of the solvability of the exterior boundary problem for the wave equation and Maxwell’s equations. Uspekhi Mat. Nauk. 20, 221–226 (1965)

Papas, C.H.: Theory of Electromagnetic Wave Propagation. Dover, New York (1988)

Rokhlin, V.: Solution of acoustic scattering problems by means of second kind integral equations. Wave Motion 5, 257–272 (1983)

[-]

This item appears in the following Collection(s)

Show full item record